Translator Disclaimer
October 2019 Sufficient conditions for infinite series by absolute $\varphi$-product summable factor
Smita Sonker, Alka Munjal
Tbilisi Math. J. 12(4): 29-41 (October 2019). DOI: 10.32513/tbilisi/1578020565

Abstract

Absolute Cesàro-Riesz summability method has been introduced and later on used to established a theorem containing least set of sufficient conditions for absolute $\varphi$-Cesàro-Riesz summable factor of an infinite series. The result has also been validated with the published literature on $ \varphi-|\bar{N}, p_n|_k$ summable factor by reducing certain conditions in the presented result.

Funding Statement

The authors express their sincere gratitude to the Department of Science and Technology (India) for providing financial support to the second author under INSPIRE Scheme (Innovation in Science Pursuit for Inspired Research Scheme).

Citation

Download Citation

Smita Sonker. Alka Munjal. "Sufficient conditions for infinite series by absolute $\varphi$-product summable factor." Tbilisi Math. J. 12 (4) 29 - 41, October 2019. https://doi.org/10.32513/tbilisi/1578020565

Information

Received: 15 April 2019; Accepted: 23 September 2019; Published: October 2019
First available in Project Euclid: 3 January 2020

zbMATH: 07179169
MathSciNet: MR4047573
Digital Object Identifier: 10.32513/tbilisi/1578020565

Subjects:
Primary: 40F05
Secondary: 40D15, 40G05

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 4 • October 2019
Back to Top